Hashimoto's Thyroiditis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How does thyroid function get affected by intake of Seroquel?

Query: Hello doctor, I am on a low dose of Seroquel, which suppressed my thyroid FT4 and, subsequently, my FT3 during these three years of recovery from Hashimoto’s disease. I have stopped Seroquel, and my exogenous administration of testosterone is reduced to half from 700 to 387. Do Seroquel incre...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I understood your question, and the answer is: An increase in testosterone dosage will not suppress T3 (triiodothyronine) levels. It will take some time to recover from the consequences due to the long term administration of Seroquel (Quetiapine). Propranolol can c...  Read Full »

I had an ultrasound done on thyroid. Do I have Hashimoto's?

Query: Hello doctor, I had an ultrasound done on my thyroid. Results are right labor 0.8 × 2.9 ×2.0 and left lobe 3.0 × 2.8 × 5.7. The texture is extremely heterogeneous throughout. They said some Hashimoto's. Can you tell me what this means? It has grown in two years (mostly left ...  Read Full »


Dr. Divakara P

Diabetologist, Endocrinologist, General Medicine Physician, Internal Medicine Physician, Pain Medicine Physician, Pulmonologist

Answer: Hello, Welcome to icliniq.com. Your one lobe is larger than other. It could be a simple overgrowth or a tumor. To differentiate between these and to tell exactly what is the problem in your thyroid gland, you need to get a test called FNAC (fine needle aspiration cytology) of thyroid or radioactiv...  Read Full »

I have PBC and COPD. Should stay away from a person diagnosed with mono?

Query: Hello doctor,I have PBC stage 4, Gave, COPD, Hashimoto's, etc. I have been around someone who was just diagnosed with mono. I have used her water bottle. Should I be worried and, if so, what symptom could I develop? Do I have to stay away from this person now? I am currently under Urso 300 mg six pe...  Read Full »


Dr. Parth R Goswami

Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to the icliniq.com. I can understand your concern. Do not worry, and I will clear your doubt. Infectious mononucleosis usually caused by EBV (Epstein-Barr), and it can spread through saliva mainly. So sharing of the objects like water bottle or glass object can spread infection. So ...  Read Full »

My new naturopath suggested iron and thyroid supplements for hair loss. I need an opinion please.

Query: Hello doctor, I have had a lot of hair loss in the past year. Mostly on top of my head. Lost half my hair. My regular doctor did not find anything wrong with my blood test and said hair loss affects a lot of women and accept it. My new Naturopath thought my numbers seemed low and suggested iron a...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Hair loss in females can be due to many causes, most common being 1. Telogen effluvium stress-induced, due to illness, a diet with low protein intake, surgery, post-pregnancy, and mental stress. 2. Female pattern alopecia is genetic and hormone-mediated, runs in th...  Read Full »

What is the prognosis of myelopathy associated with Hashimoto’s?

Query: Hello doctor, I am a 59-year-old female who was diagnosed five years back with the rare I have not had an MRI scan or seen by a neurologist for a follow-up. Since I was diagnosed, I have not been given a prognosis of myelopathy associated with Hashimoto’s. I was paralyzed from the chest down ...  Read Full »


Dr. Shivam Om Mittal

Neurologist

Answer: Hi, Welcome to icliniq.com. I am sorry to hear about your illness. You are likely suffering from Hashimoto's myelopathy based on your description. It is rare condition and only a handful of cases have been described worldwide. It is known to be very steroid responsive and there should be a remarkabl...  Read Full »

Is Hashimoto's disease a serious condition?

Query: Hello doctor, I am an 18-year-old girl. I have had thyroid problems since I was around 11. It used to be just considered hypothyroidism but now we have figured out that it is Hashimoto’s disease. I rotate daily between 88 mcg and 100 mcg of my Levothyroxine to keep my TSH in check because tha...  Read Full »


Dr. Chandra Shekhar

Family Physician, General Practitioner, Pulmonologist

Answer: Hi, Welcome to icliniq.com. Hashimoto disease also causes hypothyroidism and you are already taking medication for hypothyroidism. So do not worry. It is a type of autoimmune disease. So kindly go for detecting which autoimmune problem causes your Hashimoto disease means along with Levothyroxine y...  Read Full »

I am on Levothyroxine but still have hair loss, and weight gain. Please help.

Query: Hello doctor,I was diagnosed with Hashimoto's 10 years ago. I have been on Levothyroxine, and current dose is 125 mcg. During that time I have been hospitalized four times because of heart palpitations. Even though I am on medicine I still have coarse hair, hair loss, weight gain, puffy face, hoarse...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned it appears that you are having very good thyroid function test results. I would not recommend that you change the form of Thyroxine at any cost. Regarding your hair, face and constipation I understand it is hard h...  Read Full »

I have recently gained weight. Should my Eltroxin dose be increased?

Query: Hello doctor, I am a 35 year old female. I have been diagnosed with Hashimoto's hypothyroidism and was prescribed Eltroxin 50 mcg. I recently gained 4 kg and have not been able to lose them. I am suffering from chronic constipation and I feel drowsy and tired all the time. I did some blood tests fo...  Read Full »


Dr. Bindiya Thakkar

Diabetologist, Endocrinologist

Answer: Hello, Welcome to icliniq.com. The labs and symptoms are consistent with hypothyroidism.  For your weight, you can safely take 75 micrograms Eltroxin (Levothyroxine). Although the symptoms can take four to six weeks to improve. I recommend another TSH (thyroid-stimulating hormone) test in four week...  Read Full »

I have hypothyroidism after taking medicines for hyperthyroidism. What is going on?

Query: Hello doctor, I am a 26 year old female. Seven years ago, I was diagnosed with hyperthyroidism. I took medicines and my thyroid hormones got normal. After that, I stopped taking medicines. Everything was fine for two to three years. But after some time, I came across symptoms like weight loss, anxi...  Read Full »


Dr. Shaikh Sadaf

Diabetologist, Endocrinologist, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I just read your query and from what you have mentioned, it appears that you have Hashimoto’s thyroiditis. I would suggest that you have a wait and watch approach. I would recommend that you just keep checking your thyroid function test results every six weeks ...  Read Full »

Can I take Navaka Guggulu tablets for Hashimoto's and PCOD?

Query: Hello doctor, I am 25 years old and my weight is 83 kg, height is 163 cm. I am having Hashimoto's and PCOD for last six months. Can I take Navaka Guggulu tablets? Can you suggest the dosage? Currently, I am taking tablet Thyronorm 150 mg and Thyrocal thrice weekly.  Read Full »


Dr. Ishwar Chandra Rai

Ayurveda Specialist

Answer: Hi, Welcome to icliniq.com. I can understand your concern. This is the condition of hypothyroidism. It leads to PCOD (polycystic ovarian disease). It can be managed through ayurvedic medicines and Yoga practices. It will take three to four months to recover. You can take Navaka Guggulu two tablet...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.